[Une phénomène de variation extrême pour quelque problèmes elliptiques non linéaires avec explosion au bord.]
Soit Ω un domaine borné, régulier de
Let Ω be a smooth bounded domain in
Accepté le :
Publié le :
Florica-Corina Cîrstea 1
@article{CRMATH_2004__339_10_689_0, author = {Florica-Corina C{\^\i}rstea}, title = {An extreme variation phenomenon for some nonlinear elliptic problems with boundary blow-up}, journal = {Comptes Rendus. Math\'ematique}, pages = {689--694}, publisher = {Elsevier}, volume = {339}, number = {10}, year = {2004}, doi = {10.1016/j.crma.2004.10.005}, language = {en}, }
TY - JOUR AU - Florica-Corina Cîrstea TI - An extreme variation phenomenon for some nonlinear elliptic problems with boundary blow-up JO - Comptes Rendus. Mathématique PY - 2004 SP - 689 EP - 694 VL - 339 IS - 10 PB - Elsevier DO - 10.1016/j.crma.2004.10.005 LA - en ID - CRMATH_2004__339_10_689_0 ER -
Florica-Corina Cîrstea. An extreme variation phenomenon for some nonlinear elliptic problems with boundary blow-up. Comptes Rendus. Mathématique, Volume 339 (2004) no. 10, pp. 689-694. doi : 10.1016/j.crma.2004.10.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.10.005/
[1] ‘Large’ solutions of semilinear elliptic equations: Existence, uniqueness, and asymptotic behaviour, J. Anal. Math., Volume 58 (1992), pp. 9-24
[2]
[3] Regular Variation, Cambridge University Press, Cambridge, 1987
[4] F.-C. Cîrstea, Y. Du, General uniqueness results and variation speed for blow-up solutions of elliptic equations, submitted for publication
[5] Uniqueness of the blow-up boundary solution of logistic equations with absorption, C. R. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 447-452
[6] Extremal singular solutions for degenerate logistic-type equations in anisotropic media, C. R. Acad. Sci. Paris, Ser. I, Volume 339 (2004), pp. 119-124
[7] Einige besondere Probleme der partiellen Differentialgleichungen, Die Differential und Integralgleichungen der Mechanik und Physik I, Rosenberg, New York, 1943, pp. 838-845
[8] Extreme Values, Regular Variation, and Point Processes, Springer-Verlag, New York, 1987
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier